« | Home | »

Another Toxic Flea and Tick Medicine Causing Seizures

By Dr. Andrew Jones

Dr Jones’ Free Book..
The FDA recently released a new update adding a new drug to the list of medications causing seizures in dogs and cats.

Natural Flea and Tick Repellents with studies as suggested by the CDC: https://www.cdc.gov/lyme/prev/natural-repellents.html

STAY INFORMED

Sign up here for Free Updates (and get my free e-book "Top 10 Ways to Save Money at the Veterinarian"):

To post a comment, click the 'Comments' link below:

Topics: Pet health | 1 Comment »

One Response to “Another Toxic Flea and Tick Medicine Causing Seizures”


  1. Avatar Delia Millner Says:
    November 28th, 2020 at 12:40 pm

    My dog, Gideon is experiencing seizures after giving Nexgard for 2 months; what I want to know is how long does the medication stay in the body to continue to cause seizures. He was giving the first pill in mid-August, the second pill in mid-September, and it is now November. I became aware of Gideon’s seizures in October. I do not believe in giving my dog toxins but had tried for many months to get rid of the fleas. On the day the Vet gave me Nexgard, he also conducted a complete health examine (I try to stay away from most vaccines and flea/tick/heartworm treatments and feed him a whole food diet so I wanted to be proactive in his care) he did a CBC and all of Gideon’s results were very normal; in very good health for an 7 year old Pomeranian. So now I need to determine if he has a brain tumor or his seizures could be related to taking Nexgard.

Comments



Dr. Andrew Jones, DVM